Cold Turkey??

Hi all,

Haven't been on for a few weeks but I'm back and just wanted to update you all. As I stated before, I was on 100mg Sertraline and I had every faith in them. They were working pretty good but I saw a post online the other day and it said, "start living your life the way you imagined" and I realised I was doing everything wrong! My issue has always been my environment, my GP has even told me so. No amount of tablets can change that, only counselling/therapy which I'm going through. Yesterday, I had a sickness bug and did NOT want to take my Sertraline. I couldn't swallow and didn't want to risk throwing up again. Well, I had around 9 hours sleep!!! I'm so used to having no more than three! I've honestly never felt better. I know they say it's dangerous to just cut medication off, so I will go to my GP and listen to her advice. I'm not encouraging anyone to ever just quit, but I wanted you to all know that I'm feeling much better and I wanted to thank you all for your continuous kind words, also!

Hope you're all well.

NR x

3 Replies

oldestnewest
  • Please please be aware of how your feeling over the next few weeks. It can be real dangerous. I am on valium. I had the bright idea of halving my script to speed up getting off them. So three days pass and I think what's all the fuss about?!. Day four comes and I have a seizure. I was terrified!!!.I am 100% sure thats what caused it. When I was on mirtazipine the same thing happened. I stopped them dead and I kid you not for a month I had sweats and hot flushes so bad I thought I was going into earlym menopause!!!!. Now that are out of my system and I feel so much better for it. Only problem is I now have to deal with lack of sleep lack of appetite lack of energy cause I go four five days without eating. Sorry went off on a tangent there!!! All the best x keep on keeping on 😊

  • Hi Nicole, When you start taking a medication it takes awhile for it to get into your body and start working, and when you stop taking it you may have a few days of grace where you feel good. Then comes the day when your system needs the meds. and there is nothing there. Your body could have a reaction. That's why it's important to go off medication with your Dr.s help. I've done it several times and it's quite easy. Those Doctors, they do get it right sometimes. Pam

  • Hi Nicole, yes go see your doctor so she can advise you how to reduce the dose otherwise you will feel really poorly. A big step to getting better is taking charge of a situation having some control. That's what gives you some peace of mind, but it's like everything, people can tell you till there blue in the face but until you find that strength and realise it for yourself you won't change it!! But great stuff!! You've seen that now👍💪x

You may also like...